# SDR FDEA201505271638

- Difficulty date: May 27, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 604 hours, 21,206 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED A TEMPORARY CARGO FIRE INDICATION.  DID NOT NOTICE ANY INDICATIONS ON CARGO ELECTRONIC UNITS.  SHORTLY AFTER CARGO FIRE INDICATION WENT OUT, RT AC PACK TRIPPED, ONLY ONE IN USE.  FIRE DEPT CLEARED ACFT, NO FIRE.  REPLACED RT ACM REF M/M 21-51-03-4, OPS CHECK NORMAL.
